# SDR 95ZZZX3958

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8866E
- Make and model: Boeing 727225
- Aircraft serial: 20628
- Engine: Pwa JT8D15A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct Shims
- Part number: 69565082
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON, THROTTLE BACK LIGHT WENT OUT.  RETURNED TO MIA, FOUND AIR LEAK IN AREA OF 13TH STAGE SUPPLY DUCT MOUNT FLANGE.  REPLACED SHIMS IN DUCT FLANGE.  ENGINE RUN-UP TO TAKEOFF POWER AND LEAK CK FOUND OK.
